# SDR AWXA200700689

- Difficulty date: April 18, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576653
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED FUSELAGE SKIN AT FASTENER HOLE, BS 500C + 11", S14L.  REPAIRED FUSELAGE SKIN AT FASTENER HOLE, BS 500C + 11", S14L IAW B737-300 SRM 53-00-01-2R3, FIGURE 201.
